# SDR AALA202201266204

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A300*
- Aircraft serial: 7700
- Aircraft time: 13,992 hours, 5,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M9549
- Condition: Deformed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 831 SLIDE RAFT DEFORMATION. REPLACED SLIDE RAFT PER JOB CARD 26L00025011.
